Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 10, NWS La Crosse, WI

May 26, 2016Fillmore County, Mower County, Olmsted County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at May 26, 2016, 3:29 AM CDT for Fillmore County, Mower County, Olmsted County, Minnesota. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 3:29 AM CDT (08:29 UTC)
Expired
May 26, 2016, 4:15 AM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fillmore County, MN, Mower County, MN, Olmsted County, MN

The radar

The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:50 AM CDTTSTM WND GST 555 Wsw Cummingsville, MN
May 26, 4:00 AM CDTTSTM WND DMG1 N Chatfield, MNLARGE BRANCH DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

695 
WUUS53 KARX 260829
SVRARX
MNC045-099-109-260915-
/O.NEW.KARX.SV.W.0010.160526T0829Z-160526T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
329 AM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MOWER COUNTY IN SOUTHEASTERN MINNESOTA...
  NORTHWESTERN FILLMORE COUNTY IN SOUTHEASTERN MINNESOTA...
  SOUTHERN OLMSTED COUNTY IN SOUTHEASTERN MINNESOTA...

* UNTIL 415 AM CDT

* AT 328 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR STEWARTVILLE TO NEAR LE ROY...MOVING EAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STEWARTVILLE AROUND 335 AM CDT. 
  ROCHESTER AROUND 340 AM CDT. 
  SPRING VALLEY AROUND 345 AM CDT. 
  WYKOFF AND EYOTA AROUND 355 AM CDT. 
  CHATFIELD AROUND 400 AM CDT. 
  PRESTON...DOVER AND FOUNTAIN AROUND 405 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FILLMORE...MARION...HIGH FOREST...PLEASANT GROVE AND WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4402 9208 4363 9208 4359 9258 4390 9267
TIME...MOT...LOC 0828Z 258DEG 35KT 4385 9259 4359 9256 

HAIL...1.00IN
WIND...60MPH
 
$$

DAB
2 follow-up statements
943 
WWUS53 KARX 260842
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
342 AM CDT THU MAY 26 2016

MNC045-099-109-260915-
/O.CON.KARX.SV.W.0010.000000T0000Z-160526T0915Z/
MOWER MN-FILLMORE MN-OLMSTED MN-
342 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN MOWER...NORTHWESTERN FILLMORE AND SOUTHERN OLMSTED
COUNTIES...

AT 341 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STEWARTVILLE TO NEAR SPRING VALLEY...MOVING EAST
AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  FAR SOUTH ROCHESTER AND SPRING VALLEY AROUND 350 AM CDT. 
  WYKOFF AROUND 400 AM CDT. 
  EYOTA AND CHATFIELD AROUND 410 AM CDT. 
  PRESTON...FOUNTAIN AND DOVER AROUND 415 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FILLMORE...MARION...HIGH FOREST...PLEASANT GROVE AND WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4402 9208 4363 9208 4359 9258 4390 9267
TIME...MOT...LOC 0841Z 252DEG 26KT 4390 9251 4365 9246 

HAIL...0.75IN
WIND...60MPH
 
$$

DAB
344 
WWUS53 KARX 260857
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
357 AM CDT THU MAY 26 2016

MNC099-260906-
/O.CAN.KARX.SV.W.0010.000000T0000Z-160526T0915Z/
MOWER MN-
357 AM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOWER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4402 9208 4363 9208 4360 9245 4383 9245
      4383 9248 4394 9250
TIME...MOT...LOC 0856Z 258DEG 35KT 4393 9233 4368 9228 

$$

MNC045-109-260915-
/O.CON.KARX.SV.W.0010.000000T0000Z-160526T0915Z/
FILLMORE MN-OLMSTED MN-
357 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN FILLMORE AND SOUTHEASTERN OLMSTED COUNTIES...

AT 356 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROCHESTER TO SPRING VALLEY...MOVING EAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  EYOTA AND CHATFIELD AROUND 405 AM CDT. 
  PRESTON...DOVER AND FOUNTAIN AROUND 410 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FILLMORE...MARION...PLEASANT GROVE...WASHINGTON AND CARIMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4402 9208 4363 9208 4360 9245 4383 9245
      4383 9248 4394 9250
TIME...MOT...LOC 0856Z 258DEG 35KT 4393 9233 4368 9228 

HAIL...0.75IN
WIND...60MPH
 
$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:56 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 26, 1:56 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
156 AM CDT THU MAY 26 2016

.SHORT TERM...(Tonight through Thursday night)
Issued at 155 am CDT Thu May 26 2016

Issued this product early tonight with thunderstorms moving in.
Focus was on trying to get the next 24 hours as correct as
possible in this challenging flow and forcing environment for
storms.

Regional radar is showing a broken line of storms near I-35 at
0630z. This convection was tied to a mid-upper tropospheric
shortwave trough over ern SD/NE per RAP model analysis and GOES
water vapor imagery. Low-level support for this convection is not
well focused nor even considered moderate in intensity. There is
a weak front extending n-s through wrn MN south through about
topeka, with drier air to the west in low-levels. A stationary
front depicting the more unstable warm sector is along I-94 in WI.
SPC mesoa indicating MUCAPEs in the 1000 J/Kg range over much of
the area and warm sector, diminishing into WI. Surface CIN in the
150 j/kg+ range.

For this morning, deeper wind shear does increase over the next
several hours with supercell values suggested as the activity
moves across the forecast area. The latest hrrr and DEV hrrr
suggest some moderate updraft helicity values with convection as
it crosses the area, confirming a supercell/spinning storm
threat. Overall the MUCAPE should be somewhere around 750-1000
J/Kg in weak-moderate forcing. Latest HRRR forecasts diminish the
coverage and intensity as the convection moves east. Thus, an
isolated severe storm risk exists, especially west of the
Miss river, but overall with lack of strong forcing and waning
CAPE, would not expect widespread severe weather. But warnings for
mainly large hail are possible. damaging winds could occur as well
but surface stability around sunrise works against it.

The frontal system/wave moves east with the mid-level shortwave
trough today per latest rap and 26.00z nam forecasts, dewpoints in
the surface-850mb layer decrease today somewhat, especially I-90
and north. This drying is seen across SD at this time with 50s
dewpoints. Shortwave ridging does build in to provide what seems
to be a clean day across the area post-morning convection. Have
kept a slight chance of afternoon storms in WI where slight
convergence on the washing out front will exist.

Focus then turns to backing low-level flow in the Central Plains
and a rich maritime air mass across the MO/KS region...as the
long wave trough over the western U.S. edges east toward the
Plains. Moderate low-level moisture transport convergence focuses
into the MO river valley near omaha/kc later today in the spc
enhanced risk. With mid-upper level tropospheric flow putting the
area directly downstream from that region...have some
susceptibility for convection to want to work north tied to
convective shortwave energy. Some consensus exists in the
deterministic 26.00z runs and latest RAP solutions with the low-
level moisture transport convergence evolving northeast tonight.
however...the low-level moisture transport convergence also is
focused south of I-80 feeding a SEWRD propagation per Corfidi
vectors...so having some doubts on the threat. If the convection
ties to the convective shortwave emanating from the afternoon
convection...forward propagating Corfidi vectors give it a chance
to move in. DEV HRRR would suggest the latter solution with
overnight convection moving in from the south. The deeper shear is
15-20 kts late thursday night into Friday morning which limits the
severe potential.

.LONG TERM...(Friday through Wednesday)
Issued at 155 am CDT Thu May 26 2016

Long wave trough over the southwest U.S. ejects into the great
lakes saturday with more pre-trough convection suggested Friday
night as well. Have kept the forecast pretty consistent with
previous. Feel as through it is good to keep detailed moves in
the forecast to about 24 hours out. Bottom line of the weekend is
drying looks to come in for Sunday and Monday with lower rain
chances post-low and in mainly ridging aloft. Severe chances
Friday and Saturday look quite low as wind shear is minimal. New
SPC day 2 outlook confirms this for friday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1150 PM CDT Wed May 25 2016

Showers and thunderstorms will move across the TAF sites tonight
in the 10-12z timeframe . Gusty winds to 30 kts and some small
hail is possible in the stronger storms along with MVFR
conditions. Skies will scatter out in the wake of the early
morning showers and thunderstorms with VFR conditions expected
through the rest of today. Look for a sct-bkn cumulus deck to
develop by late morning with cloud bases around 5 kft. Another
round of showers and storms is possible at the TAF sites Thursday
night

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...BAUMGARDT
LONG TERM...BAUMGARDT
AVIATION...WETENKAMP
Hazardous weather outlook, May 26, 2:21 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
221 AM CDT THU MAY 26 2016

WIZ017-029-032>034-042>044-261300-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
221 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH
DURING THE DAYBREAK HOURS. A FEW STORMS MAY PRODUCE SMALL
HAIL...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY EVENING INTO THE
OVERNIGHT HOURS. HAIL...GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY
RAINFALL WOULD BE THE MAIN THREATS.

OCCASIONAL THUNDERSTORMS ARE FORECAST THROUGH THE HOLIDAY WEEKEND
AND INTO EARLY NEXT WEEK. STRONG THUNDERSTORMS ARE POSSIBLE FROM
TIME TO TIME WITH GUSTY WINDS...LIGHTNING...AND HAIL THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053>055-
061-261300-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
221 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE AREA BETWEEN
3 AND 8 AM. A FEW STORMS COULD BECOME STRONG WITH HAIL...GUSTY
WINDS...AND BRIEF HEAVY DOWNPOURS. ISOLATED SEVERE STORMS ARE
POSSIBLE. THE STORMS ARE EXPECTED TO SLOWLY WEAKEN AS THEY SHIFT
EAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY NIGHT.
HAIL...GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAINFALL WOULD BE
THE MAIN THREATS.

OCCASIONAL THUNDERSTORMS ARE FORECAST THROUGH THE HOLIDAY WEEKEND
AND INTO EARLY NEXT WEEK. STRONG THUNDERSTORMS ARE POSSIBLE FROM
TIME TO TIME WITH GUSTY WINDS...LIGHTNING...AND HAIL THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATIONS IS NOT EXPECTED AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BAUMGARDT

In the hours before

Special weather statement, May 26, 2:04 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
204 AM CDT THU MAY 26 2016

WIZ017-029-034-042>044-261000-
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP
204 AM CDT THU MAY 26 2016

...PATCHY DENSE FOG THIS MORNING...

PATCHY DENSE FOG WILL REDUCE THE VISIBILITY TO LESS THAN A MILE
ACROSS PORTIONS OF CENTRAL WISCONSIN THIS MORNING. IN SOME
LOCATIONS...THE VISIBILITY COULD BE REDUCED TO NEAR ZERO.

IF TRAVELING THIS MORNING...BE PREPARED FOR THE LOW VISIBILITIES.

04
Special weather statement, May 26, 2:35 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
235 AM CDT THU MAY 26 2016

IAZ008-MNZ079-086-087-094-260830-
MITCHELL-DODGE-WABASHA-MOWER-OLMSTED-
235 AM CDT THU MAY 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MITCHELL...
MOWER...WESTERN WABASHA...DODGE AND OLMSTED COUNTIES...

AT 234 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES EAST OF WASECA TO MASON CITY.
MOVEMENT WAS NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...AUSTIN...DODGE CENTER...MANTORVILLE...RAMSEY...KASSON...
STEWARTVILLE...BYRON...HAYFIELD...ORONOCO...GRAND MEADOW...ST. ANSGAR...
MAZEPPA...ADAMS...WEST CONCORD...BROWNSDALE...LYLE...CLAREMONT...STACYVILLE
AND ROSE CREEK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
      4445 9243 4446 9234 4385 9223 4385 9245
      4361 9245 4321 9296 4321 9302
TIME...MOT...LOC 0734Z 220DEG 54KT 4411 9337 4313 9319

04
Local storm report, May 26, 3:18 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
318 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     TSTM WND DMG     OSAGE                   43.28N 92.81W
05/26/2016                   MITCHELL           IA   LAW ENFORCEMENT

            SMALL BRANCHES DOWN IN OSAGE.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, May 26, 3:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     2 SSE CLAREMONT         44.01N 92.98W
05/26/2016                   DODGE              MN   TRAINED SPOTTER

            50 MPH WIND GUSTS WITH SMALL BRANCHES DOWN.

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:35 AM CDTSpecial Weather StatementARXDodge, Mower, Olmsted55 min
May 26, 3:52 AM CDTSpecial Weather StatementARXFillmore, Olmsted, Wabasha, Winona53 min
May 26, 4:16 AM CDTSevere Thunderstorm WarningARXFillmore44 min
May 26, 4:40 AM CDTSpecial Weather StatementARXHouston, Winona65 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.